# SDR AALA200820007

- Difficulty date: October 10, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N670AA
- Make and model: Boeing 757223
- Aircraft serial: 25335
- Aircraft time: 52,802 hours, 18,451 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Slat
- Component: Slat, Boeing
- Component part number: 114N4002147A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS PREVIOUS BLENDOUTS ON NR 1 SLAT IN AREA 30 INCH FROM OUTBOARD END OF SLAT.  REPAIRED DAMAGED SKIN IAW SRM 57-43-01.
